MathSciNet Relay Station
MathSciNet bibliographic data
MR1622981 54B10 (03E35 03E45 54D15)
Smith, Kerry D.; Szeptycki, Paul J. Paranormal spaces under $\lozenge^*$. Proc. Amer. Math. Soc. 128 (2000), no. 3, 903–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement